# SDR DL72W020248

- Difficulty date: March 2, 2002
- Submitted: April 3, 2002
- Operation: Air carrier
- Aircraft: N291WA
- Make and model: Boeing 727247
- Aircraft serial: 22109
- Aircraft time: 64,996 hours, 44,145 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 900542
- Part serial: 10876
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT AISLE EMERGENCY EXIT SIGN INOPERATIVE.  REPLACED BATTERY PACK.
